| Catalog Number |
110-240 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30-calendar days from allergan¿s receipt due to the exemption transition period.Information contained in this report was previously submitted through psr on 22/apr/2019.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: the event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare provider reported left side capsular contracture, baker grade iv.Device has been explanted.